American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Peyman Eslami and Pawel Góra. Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations. Proc. Amer. Math. Soc. 141 (2013) 4249-4260.
Abstract, references, and article information
View Article: PDF

[2] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information
View Article: PDF

[3] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information
View Article: PDF

[4] Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti. Optimal expansions in non-integer bases. Proc. Amer. Math. Soc. 140 (2012) 437-447. MR 2846313.
Abstract, references, and article information
View Article: PDF

[5] Mariusz Lemańczyk, François Parreau and Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proc. Amer. Math. Soc. 139 (2011) 185-199. MR 2729082.
Abstract, references, and article information
View Article: PDF

[6] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information
View Article: PDF

[7] Qing Chu. Convergence of weighted polynomial multiple ergodic averages. Proc. Amer. Math. Soc. 137 (2009) 1363-1369. MR 2465660.
Abstract, references, and article information
View Article: PDF

[8] S. Alpern and V. S. Prasad. MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proc. Amer. Math. Soc. 136 (2008) 4373-4383. MR 2431052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jennifer James, Thomas Koberda, Kathryn Lindsey, Cesar E. Silva and Peter Speh. Measurable sensitivity. Proc. Amer. Math. Soc. 136 (2008) 3549-3559. MR 2415039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alexandre I. Danilenko and Andres del Junco. Cut-and-stack simple weakly mixing map with countably many prime factors. Proc. Amer. Math. Soc. 136 (2008) 2463-2472. MR 2390514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Chaoyuan Liu and Joseph Rosenblatt. Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008) 557-567. MR 2358496.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Roger L. Jones. On the uniqueness of the ergodic maximal function. Proc. Amer. Math. Soc. 132 (2004) 1087-1090. MR 2045424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sylvie Ruette. $C^n$ interval maps not Borel conjugate to any $C^{\infty}$ map. Proc. Amer. Math. Soc. 132 (2004) 1091-1093. MR 2045425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Young-Ho Ahn and Mariusz Lemanczyk. An algebraic property of joinings. Proc. Amer. Math. Soc. 131 (2003) 1711-1716. MR 1955257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1